# SDR 2001FA0000354

- Difficulty date: August 6, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N737ME
- Make and model: Cessna 172N
- Aircraft serial: 17269516
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 0523921
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT WITH RIGHT FLAP DAMAGED.  FLAP WAS STUCK AT ABOUT 20 DEGREES AND WAS TWISTED AND JAMMED IN TRACKS.  FOUND INBOARD AFT.  ROLLER WORN AND SPLITTING.  INBOARD FLAP TRACK ALSO DAMAGED.  SUSPECT WORN OUT FLAP ROLLER OR EXCESSIVE AIRCRAFT SPEED WHEN LOWERING FLAPS.  RECOMMENDED YEARLY OR 500 HOURS FLAP ROLLER INSPECTION AND LUBE.  (M)
